RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Peiker, N K

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:44
Abstract pages:210
Full texts:117

http://www.mathnet.ru/eng/person105577
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. Yu. V. Baryshev, A. I. Leont'ev, N. K. Peiker, “Characteristics of the evolution of a dynamic turbulent boundary-layer in the gas veil region after a porous section”, TVT, 20:3 (1982),  486–489  mathnet; High Temperature, 20:3 (1982), 414–418  isi
1978
2. Yu. V. Baryshev, A. I. Leont'ev, N. K. Peiker, “Экспериментальное исследование теплообмена в области газовой завесы при наличии продольного градиента давления”, TVT, 16:4 (1978),  880–882  mathnet
1977
3. N. K. Peiker, “Влияние вида распределения массового расхода вдуваемого газа на эффективность завесного охлаждения за проницаемым участком поверхности”, TVT, 15:2 (1977),  431–433  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020